MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E7510-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Superficial (First Degree) Burn (2685)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post surgery of heart defect repair, there were burn marks noted on patient's skin from return pad placement which was diagnosed as first degree burn.It was a size of (b)(6).Burn location on the scapula of the patient and treated by using topical creams.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: the product was not returned; however, a picture was provided by the customer for analysis.The provided information was not adequate to determine if the device met specification.The picture showed a rem pad with the backing in place.Without the product a detailed investigation could not be performed.The file will be closed as unconfirmed at this time.If additional information is obtained, or the product is returned, we will re-open this investigation.The instructions for use (ifu) states: select a well vascularized, convex area in close proximity to the surgical site for patient return electrode application.Avoid scar tissue, bony prominences, excessive adipose tissue, and areas where fluid may pool.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7967244
Report Number1717344-2018-01340
Device Sequence Number13508294
Product Code GEI
UDI-Device Identifier10884524001043
UDI-Public10884524001043
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K822572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2020
Device Model NumberE7510-25
Device Catalogue NumberE7510-25
Device Lot Number80230208X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient Weight17